Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 19, Issue 5

Issues

Ulam’s-Type Stability of First-Order Impulsive Differential Equations with Variable Delay in Quasi–Banach Spaces

JinRong Wang / Akbar Zada / Wajid Ali
Published Online: 2018-05-31 | DOI: https://doi.org/10.1515/ijnsns-2017-0245

Abstract

In this paper, Ulam’s-type stabilities are studied for a class of first-order impulsive differential equations with bounded variable delays on compact interval with finite number of impulses. Results of stability are proved via newly established integral inequality of Bellman–Grönwall–Bihari type with delay for discontinuous functions. Using this inequality for the first time and assumption of α-Ho¨lder’s condition instead of common Lipschitz condition is novelty of this paper. Moreover, solution is obtained in quasi–Banach spaces which is best suited for obtaining results under the assumptions of α-Ho¨lder’s condition.

Keywords: Hyers–Ulam–Rassias stability; Bellman–Grönwall–Bihariintegral inequality; Quasi normed spaces; α-Hölder’scondition

MSC 2010: 34K20; 34A37

References

  • [1]

    J. Wang, M. Feckan and Y. Zhou, Ulam’s type stability of impulsive ordinary differential equations, J. Math. Anal. Appl. 395 (2012), 258–264.Google Scholar

  • [2]

    S. M. Ulam, A Collection of the mathematical problems, Interscience, New York, 1960.Google Scholar

  • [3]

    D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222–224.CrossrefGoogle Scholar

  • [4]

    T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan. 2 (1950), 64–66.CrossrefGoogle Scholar

  • [5]

    D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223–237.Google Scholar

  • [6]

    Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300.Google Scholar

  • [7]

    S. M. Jung, Hyers–Ulam-Rassias stability of functional equations in nonlinear analysis, Springer, New York (2011).Web of ScienceGoogle Scholar

  • [8]

    M. Obloza, Hyers stability of the linear differential equation, Rocznik Nauk.-Dydakt. Prace Mat. 13 (1993), 259–270.Google Scholar

  • [9]

    M. Obloza, Connections between Hyers and Lyapunov stability of the ordinary differential equations, Rocznik Nauk.-Dydakt. Prace Mat. 14 (1997), 141–146.Google Scholar

  • [10]

    C. Alsina and R. Ger, On some inequalities and stability results related to the exponential function, J. Ineq. Appl. 2 (1998), 373–380.Google Scholar

  • [11]

    J. Brzdek, D. Popa and B. Xu, Remarks on stability of linear recurrence of higher order, Appl. Math. Lett. 23 (2010), 1459–1463.CrossrefWeb of ScienceGoogle Scholar

  • [12]

    M. Burger, N. Ozawa and A. Thom, On Ulam stability, Israel J. Math. 2012 (2012), 1–21.Web of ScienceGoogle Scholar

  • [13]

    J. Huang, S. M. Jung and Y. Li, On the Hyers–Ulam stability of non–linear differential equations, Bull. Korean Math. Soc. 52 (2015), 685–697.Google Scholar

  • [14]

    X. Li, W. Jiang, J. Xiang, Existence and Hyers–Ulam stability results for nonlinear fractional systems with coupled nonlocal initial conditions, J. Appl. Math. Comput. 50 (2016), 493–509.Web of ScienceCrossrefGoogle Scholar

  • [15]

    T. Miura, S. Miyajima and S. E. Takahasi, A characterization of Hyers–Ulam stability of first order linear differential operators, J. Math. Anal. Appl. 286 (2003), 136–146.CrossrefGoogle Scholar

  • [16]

    D. Popa, Hyers–Ulam–Rassias stability of a linear recurrence, J. Math. Anal. Appl. 369 (2005), 591–597.Google Scholar

  • [17]

    D. Popa and I. Rasa, Hyers–Ulam stability of the linear differential operator with non–constant coefficients, Appl. Math. Comp. 219 (2012), 1562–1568.Google Scholar

  • [18]

    S. E. Takahasi, T. Miura and S. Miyajima, On the Hyers–Ulam stability of the Banach space–valued differential equation y’ = λy, Bull. Korean Math. Soc. 39 (2002), 309–315.CrossrefGoogle Scholar

  • [19]

    K. Dishlieva, Impulsive differential equations and applications, J. Appl. Comp. Math. 1 (2012), 1–3.Google Scholar

  • [20]

    R. Mironz, Impulsive differential equations with applications to infectious diseases, Thesis, University of Ottawa, Canada, 2014.Google Scholar

  • [21]

    C. Parthasarathy, Existence and Hyers–Ulam Stability of nonlinear impulsive differential equations with nonlocal conditions, Elect. J. Math. Anal. Appl. 4 (2016), 106–117.Google Scholar

  • [22]

    M. Gowrisank, Stability results of random impulsive semilinear differential equations, Acta Math. Sci. 34B (2014), 1055–1071.Google Scholar

  • [23]

    Y. Liao and J. Wang, A note on stability of impulsive differential equations, Bound. Val. Prob. 2012 (2014), 8 pages.Google Scholar

  • [24]

    J. Wang, M. Feckan and Y. Zhou, On the stability of first order impulsive evolution equations, Opuscula Math. 34 (2014), 639–657.CrossrefGoogle Scholar

  • [25]

    J. Wang, Y. Zhang, A class of nonlinear differential equations with fractional integrable impulses, Com. Nonl. Sci. Num. Sim. 19 (2014), 3001–3010.CrossrefGoogle Scholar

  • [26]

    S. Tang, A. Zada, S. Faisal, M. M. A. El–Sheikh and T. Li, Stability of higher–order nonlinear impulsive differential equations, J. Nonlinear Sci. Appl. 9 (2016), 4713–4721.Google Scholar

  • [27]

    A. Zada, S. Faisal and Y. Li, On the Hyers–Ulam Stability of first order impulsive delay differential equations, J. Func. Sp. 2016 (2016), 6pages.Google Scholar

  • [28]

    A. Zada, W. Ali and S. Farina, Hyers–Ulam stability of nonlinear differential equations with fractional integrable impulses, Math. Meth. Appl. Sci. 40 (2017), 5502–5514.Web of ScienceCrossrefGoogle Scholar

  • [29]

    S. M. Jung and J. Brzdek, Hyers-Ulam stability of the delay equation, Abst. Appl. Anal. (2010), 10pages.Google Scholar

  • [30]

    E. Gselmann and A. Kelemen, Stability in the class of first order delay differential equations, Math. CA. 17 (2016), 2081–2091.Web of ScienceGoogle Scholar

  • [31]

    J. Huang, and Y. Li, Hyers-Ulam stability of delay differential equations of first order, Math. Nachr. 289 (2016), 60–66.CrossrefWeb of ScienceGoogle Scholar

  • [32]

    C. Tunc and E. Bicer, Hyers-Ulam-Rassias stability for a first order functional differential equation, J. Math. Fund. Sci. 47 (2015), 143–153.Google Scholar

  • [33]

    A. Zada, S. Faisal and Y. Li, Hyers–Ulam–Rassias stability of non-linear delay differential equations, J. Non. Sci. App. 10 (2017), 504–510.Google Scholar

  • [34]

    H. Triebel, Theory of function spaces II, Birkäuser, 1992.Google Scholar

  • [35]

    X. Liu, L. Zhang, P. Agarwal and G. Wang, On some new integral inequalities of Gronwall–Bellman–Bihari type with delay for discontinuous functions and their applications, Indagationes Math. 27 (2016), 1–10.CrossrefWeb of ScienceGoogle Scholar

  • [36]

    F. Jiang and F. Meng, Explicit bounds on some new nonlinear integral inequalities with delay, J. Comp. App. Math. 205 (2007), 479–486.CrossrefGoogle Scholar

About the article

Received: 2017-11-09

Accepted: 2018-05-15

Published Online: 2018-05-31

Published in Print: 2018-07-26


This work was partially supported by Training Object of High Level and Innovative Talents of Guizhou Province ((2016)4006) and Science and Technology Program of Guizhou Province(Grant Number: [2017]5788).


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 5, Pages 553–560, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0245.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Akbar Zada, Shaleena Shaleena, and Tongxing Li
Mathematical Methods in the Applied Sciences, 2018

Comments (0)

Please log in or register to comment.
Log in